MAUDE Adverse Event Report: ROCHE DIAGNOSTICS POTASSIUM ELECTRODE; ELECTRODE, ION SPECIFIC, POTASSIUM

ROCHE DIAGNOSTICS POTASSIUM ELECTRODE; ELECTRODE, ION SPECIFIC, POTASSIUM
Catalog Number 10825441001
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c303 analyzer serial number was (b)(6).
 
Event or Problem Description
The initial reporter complained of discrepant results from 2 samples drawn at the same time from 1 patient tested for potassium electrode (k) on a cobas c 303 analytical unit.The initial result was 6.3 mmol/l.This sample was collected with a syringe from the patient¿s iv port.The doctor questioned this result.The customer repeated this sample, and the result was 6.6 mmol/l.Another sample was collected at the same time as the sample from the iv port, and the initial result was 4.35 mmol/l.A new venous sample was obtained, and the result was 4.1 mmol/l.The customer repeated this sample, and the result was 4.28 mmol/l.The result of 4.1 mmol/l was believed to be correct.
 
Additional Manufacturer Narrative
Calibration was last performed on (b)(6) 2025 with no issues.There were no issues with qc.No issues were identified during a review of the alarm trace data.The new sample for this patient produced expected results.Based on the information provided, the investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
POTASSIUM ELECTRODE
Common Device Name
ELECTRODE, ION SPECIFIC, POTASSIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22044977
Report Number1823260-2025-01542
Device Sequence Number12981867
Product Code CEM
UDI-Device Identifier07613336227770
UDI-Public07613336227770
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10825441001
Device Lot NumberDHA10
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2025
Supplement Date Received by Manufacturer06/11/2025
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown